# SDR UIEA2023051100451

- Difficulty date: May 10, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 96,697 hours, 20,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 12653
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS MISSING AT 34HK.( REPLACED EMERGENCY LIGHT LENS AT 34HK IAW AMM 33-50-01, OPS CHECK GOOD. )
